Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local algebraicity of some analytic hypersurface


Author: William A. Adkins
Journal: Proc. Amer. Math. Soc. 79 (1980), 546-548
MSC: Primary 32C40; Secondary 14B05
MathSciNet review: 572298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that an analytic hypersurface germ $ (X,0) \subseteq ({{\mathbf{C}}^{n + 1}},0)$, with nonsingular normalization, whose only singularities outside the origin are normal crossings of two n-manifolds is isomorphic to a germ of an algebraic variety at 0. As a corollary we find that weakly normal surfaces $ V \subseteq {{\mathbf{C}}^3}$ with nonsingular normalization are locally algebraic.


References [Enhancements On Off] (What's this?)

  • [1] William A. Adkins, Aldo Andreotti, and J. V. Leahy, An analogue of Oka’s theorem for weakly normal complex spaces, Pacific J. Math. 68 (1977), no. 2, 297–301. MR 0463484 (57 #3433)
  • [2] -, Weakly normal complex spaces (to appear).
  • [3] T. Gaffney, Properties of finitely determined germs, Thesis, Brandeis Univ., 1975.
  • [4] J. N. Mather, Finitely determined map germs, Publ. Math. Inst. Hautes Étude Sci. 35 (1968), 127-156.
  • [5] Raghavan Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Mathematics, No. 25, Springer-Verlag, Berlin-New York, 1966. MR 0217337 (36 #428)
  • [6] Peter Orlik, The multiplicity of a holomorphic map at an isolated critical point, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976) Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, pp. 405–474. MR 0480517 (58 #677)
  • [7] Pierre Samuel, Algébricité de certains points singuliers algébroïdes, J. Math. Pures Appl. (9) 35 (1956), 1–6 (French). MR 0075668 (17,788b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C40, 14B05

Retrieve articles in all journals with MSC: 32C40, 14B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0572298-8
PII: S 0002-9939(1980)0572298-8
Article copyright: © Copyright 1980 American Mathematical Society